Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 8, NWS Tucson, AZ

April 26, 2006

NWS Tucson, AZ issued this red flag warning at Apr 26, 2006, 3:03 PM MST. It took effect at Apr 27, 2006, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2006, 3:03 PM MST (22:03 UTC)
In effect from
Apr 27, 2006, 11:00 AM MST
Expired
Apr 27, 2006, 7:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 262203
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
303 PM MST WED APR 26 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR 
EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE 
AND COCHISE COUNTIES FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW 
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

.A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL WILL MOVE
FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA
THURSDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH TO
SOUTHWEST WINDS TO THE AREA THURSDAY. IN ADDITION TO THE STRONG
WINDS...RELATIVE HUMIDITY VALUES ACROSS THE FAR SOUTHEAST CORNER
OF ARIZONA WILL REMAIN IN THE LOW TEENS.

AZZ148-270615-
/O.NEW.KTWC.FW.W.0008.060427T1800Z-060428T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
303 PM MST WED APR 26 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY...
 
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR
EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE
AND COCHISE COUNTIES IN FIRE WEATHER ZONE 148.

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE SOUTHERN CALIFORNIA
COAST THIS EVENING...INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING
SUSTAINED 20 FOOT...10 MINUTE AVERAGE WINDS OF 20 TO 30 MPH FROM
THE SOUTH TO SOUTHWEST...WITH GUSTS TO 45 MPH IN THE AFTERNOON.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE HIGHER THAN TODAY...THEY
WILL STILL MANAGE TO DIP BELOW 15 PERCENT. THE COMBINATION OF THE
STRONG WINDS...THE LOW RELATIVE HUMIDITIES AND THE VERY HIGH FIRE
DANGER RATING HAVE PROMPTED THE ISSUANCE OF THE RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH
TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
4 follow-up statements
000 
WWUS85 KTWC 270211
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
711 PM MST WED APR 26 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR
EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE
AND COCHISE COUNTIES FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

.A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL WILL MOVE
FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO
ARIZONA THURSDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH
TO SOUTHWEST WINDS TO THE AREA THURSDAY. IN ADDITION TO THE
STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS THE FAR SOUTHEAST
CORNER OF ARIZONA WILL REMAIN IN THE LOW TEENS.

AZZ148-271415-
/O.CON.KTWC.FW.W.0008.060427T1800Z-060428T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
711 PM MST WED APR 26 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE
SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA THURSDAY.
THIS SYSTEM WILL BRING SUSTAINED 20 FOOT...10 MINUTE AVERAGE WINDS
OF 20 TO 30 MPH FROM THE SOUTH TO SOUTHWEST...WITH GUSTS TO 45 MPH
IN THE AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE HIGHER
THAN TODAY...THEY WILL STILL MANAGE TO DIP BELOW 15 PERCENT. THE
COMBINATION OF THE STRONG WINDS...THE LOW RELATIVE HUMIDITIES AND
THE VERY HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THE
RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH
TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL
THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 271102
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
402 AM MST THU APR 27 2006

...RED FLAG WARNING HAS BEEN CANCELED FOR EASTERN PIMA
COUNTY...SOUTHERN GRAHAM COUNTY...SOUTHERN GREENLEE COUNTY AND
SANTA CRUZ COUNTY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR
COCHISE COUNTY FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA TODAY.
THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS
MAINLY TO COCHISE COUNTY THIS AFTERNOON. IN ADDITION TO THE
STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS COCHISE COUNTY ARE
EXPECTED TO FALL INTO THE LOW TEENS BY LATE MORNING AND REMAIN
THERE THROUGH THE AFTERNOON.

AZZ148-272200-
/O.EXT.KTWC.FW.W.0008.060427T1800Z-060428T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
402 AM MST THU APR 27 2006

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING FOR COCHISE COUNTY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR COCHISE COUNTY IN EASTERN FIRE WEATHER
ZONE 148.

MOISTURE ASSOCIATED WITH LOW PRESSURE CURRENTLY OFF THE CALIFORNIA
COAST HAS ALREADY BEGUN TO SEEP INTO ARIZONA...CAUSING DEWPOINTS
TO BEGIN TO RISE HIGHER THAN PREVIOUSLY FORECAST IN EASTERN PIMA
COUNTY. WHILE RED FLAG CRITERIA FOR WINDS AND RELATIVE HUMIDITIES
ARE STILL POSSIBLE FOR EASTERN PIMA...SOUTHERN GRAHAM...SOUTHERN
GREENLEE AND SANTA CRUZ COUNTIES...THEY ARE NOT EXPECTED TO BE
WIDESPREAD OR LONG LIVED. FOR THAT REASON...THE RED FLAG WARNING
THAT HAD BEEN ISSUED FOR EASTERN PIMA...SOUTHERN GRAHAM...SOUTHERN
GREENLEE AND SANTA CRUZ COUNTIES HAS BEEN CANCELED.

DRIER AIR REMAINS IN PLACE OVER MUCH OF COCHISE COUNTY...AND WILL
REMAIN IN PLACE THROUGH THIS AFTERNOON. RELATIVE HUMIDITY VALUES
ARE EXPECTED TO FALL INTO RED FLAG CRITERIA BY 11 AM THIS MORNING. THE
STRONGEST WINDS FROM THIS PASSING LOW ARE EXPECTED TO DEVELOP OVER
COCHISE COUNTY BY 11 AM THIS MORNING AS WELL. WIND SPEEDS ARE
EXPECTED TO DIMINISH AFTER 6 PM THIS EVENING...WITH THE MAJORITY
OF LOCATIONS WITHIN COCHISE COUNTY SEEING WINDS OUTSIDE OF RED
FLAG CRITERIA BY 7 PM THIS EVENING. THAT SAID...A RED FLAG
WARNING IS IN EFFECT FOR COCHISE COUNTY FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH
TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL
THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 272117
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
217 PM MST THU APR 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR COCHISE COUNTY FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY EAST
ACROSS ARIZONA. THIS SYSTEM WILL CONTINUE TO BRING STRONG AND
GUSTY SOUTH TO SOUTHWEST WINDS TO COCHISE COUNTY THIS AFTERNOON
AND EARLY EVENING. IN ADDITION TO THE STRONG WINDS...RELATIVE
HUMIDITY VALUES ACROSS COCHISE COUNTY ARE EXPECTED TO REMAIN IN
THE SINGLE DIGITS TO LOWER TEENS THROUGH THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING HOURS.

AZZ148-280200-
/O.CON.KTWC.FW.W.0008.000000T0000Z-060428T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
217 PM MST THU APR 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING FOR COCHISE COUNTY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR COCHISE COUNTY IN EASTERN FIRE WEATHER ZONE 148.

DRIER AIR REMAINS IN PLACE OVER COCHISE COUNTY...AND WILL REMAIN
IN PLACE THROUGH THE EVENING HOURS. IN ADDITION...SUSTAINED 20
FOOT WIND SPEEDS WILL BE BETWEEN 20 MPH AND 30 MPH WITH GUSTS TO
NEAR 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY
EVENING HOURS. WINDS ARE EXPECTED TO DIMINISH AFTER 7 PM THIS
EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR
COCHISE COUNTY UNTIL 7 PM MST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH
TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE CONTINUATION OF THE RED FLAG WARNING FOR COCHISE
COUNTY (EASTERN FIRE WEATHER ZONE 148) IN SOUTHEAST ARIZONA
THROUGH 7 PM MST THIS EVENING.

$$
000 
WWUS85 KTWC 280155
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
655 PM MST THU APR 27 2006

...RED FLAG WARNING FOR COCHISE COUNTY WILL EXPIRE AT 7 PM MST
THIS EVENING FOR COCHISE COUNTY...

AZZ148-280300-
/O.EXP.KTWC.FW.W.0008.000000T0000Z-060428T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
655 PM MST THU APR 27 2006

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING FOR COCHISE COUNTY IN FIRE WEATHER ZONE 148
WILL EXPIRE AT 7 PM MST THIS EVENING. WIND SPEEDS HAVE BEGUN TO
DIMINISH BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF
20 MPH. THE STORM SYSTEM...CURRENTLY NEAR GILA BEND THIS EVENING...
WILL PUSH EAST ALONG THE ARIZONA/MEXICO INTERNATIONAL BORDER TONIGHT
AND INTO SOUTHERN NEW MEXICO FRIDAY MORNING. THIS WILL IMPORT LOWER
LEVEL MOISTURE INTO COCHISE COUNTY THIS EVENING. IN FACT...RELATIVE
HUMIDITY VALUES HAVE ALREADY INCREASED ACROSS THE AREA. THEREFORE...
THE RED FLAG WARNING FOR COCHISE COUNTY HAS BEEN ALLOWED TO EXPIRE
AT 7 PM MST.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING EXPIRATION.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 26, 2:30 PM MST, 33 minutes earlier.

Area forecast discussion, Apr 26, 2:30 PM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST WED APR 26 2006

.SYNOPSIS...A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL
WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO
SOUTHWEST ARIZONA ON THURSDAY...AND THEN ACROSS SOUTHEAST ARIZONA
THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS AND
MUCH COOLER TEMPERATURES TO THE AREA ON THURSDAY AND THEN A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THURSDAY AFTERNOON INTO
FRIDAY MORNING. HIGH PRESSURE WILL REBUILD OVER THE AREA THIS
WEEKEND AND STRENGTHEN NEXT WEEK AND BRING THE WARMEST TEMPERATURES
OF THE YEAR TO DATE EARLY NEXT WEEK.

&&

.DISCUSSION...SATELLITE IMAGERY THIS AFTERNOON SHOWED A QUASI-
STATIONARY STRONG UPPER LEVEL/YET MOISTURE STARVED LOW PRESSURE
SYSTEM ABOUT 225 WSW OF SAN DIEGO. THIS MORNING IT LOOKED LIKE IT
STARTED A SLIGHT JOG EAST...BUT THIS AFTERNOON IT HAS NOT MOVED
MUCH. LOOKING AT THE MORNING COASTAL SOUNDINGS FROM VANDENBERG AFB
AND SAN DIEGO...ONE WOULD GET VERY EXCITED WITH A DEEP MARINE LAYER
(UP TO 10K AT SAN DIEGO AND 15K AT VANDENBERG) IN PLACE. HOWEVER
THIS SYSTEM IS MOISTURE STARTED AND HAS NO TAP INTO THE SUBTROPICS
WITH SUBTROPICAL JET OVER NORTHERN MEXICO. EARLIER TODAY...INFRARED
IMAGERY WAS ONLY SHOWING MID TO HIGH LEVEL CLOUDS ON THE NORTH AND
NORTHEAST QUADRANT OF THE LOW...WHERE SOME ISOLATED THUNDERSTORMS
BROKE OUT. THIS AFTERNOON...THIS ACTIVITY WAS STARTING TO ROTATE
ONTO THE BACK SIDE OF THE LOW. VANDENBERG SOUNDING ALSO SHOWED
SIGNIFICANT 24 HOUR COOLING IN THE MID-UPPER LEVEL WITH A 500 MB
TEMPERATURE OF -25C. SO WHAT ARE THE NEW MODELS INDICATING? THEY ARE
SIMILAR IN MOVING THE SYSTEM SLOWLY INTO NORTHERN BAJA CALIFORNIA
OVERNIGHT...INTO SOUTHWEST ARIZONA (NEAR ORGAN PIPE) THURSDAY...AND
THEN ACROSS SOUTHEAST ARIZONA THURSDAY NIGHT INTO FRIDAY MORNING. AS
MENTIONED ABOVE...THIS SYSTEM IS MOISTURE STARVED WITH ANY MOISTURE
COMING IN WITH THE CORE OF THE LOW. VERY COOL POOL ALOFT FOR LATE
APRIL WITH MID-LEVEL TEMPERATURES OF -23C TO -26C...WILL COMBINE
WITH THE LIMITED MOISTURE AND DAYTIME HEATING WILL HELP DESTABILIZE
THE ATMOSPHERE ON THURSDAY SO THAT SOME ISOLATED THUNDERSTORMS WILL
DEVELOP...ESPECIALLY NEAR THE CORE AND THE NORTH TO NORTHEAST
QUADRANT OF THE LOW.

THE MAIN CONCERN ON THURSDAY WILL BE WIND AND LOW RELATIVE HUMIDITY
VALUES. ALTHOUGH THE MODELS ARE ALL INSISTENT ON INCREASING SURFACE
DEWPOINTS ACROSS THE AREA TONIGHT INTO THURSDAY...IT WILL BE TRYING
TO OVERCOME CURRENTLY DRY DEWPOINTS IN PLACE WITH VALUES THIS
AFTERNOON BETWEEN 5 ABOVE AND 10 BELOW ZERO. CHECK OUT FIRE WEATHER
SECTION BELOW FOR FURTHER DETAILS. PRESSURE GRADIENT TIGHTENS
CONSIDERABLY ON THURSDAY AND COMBINED WITH PLENTY OF SUNSHINE TO
HELP MIX MID LEVEL WINDS DOWN TO THE SURFACE...ESPECIALLY IN COCHISE
COUNTY WHERE THE STRONGEST WIND SPEEDS WILL OCCUR...HAVE DECIDED TO
HOIST A WIND ADVISORY IN THE AFTERNOON PACKAGE. THE OTHER BIG NEWS
WILL BE THE MUCH COOLER TEMPERATURES THAT WILL ACCOMPANY THIS SYSTEM
THURSDAY AND FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE 8 TO 15
DEGREES BELOW NORMAL AND LIKELY THE LAST OF THE COOL SEASON BEFORE
THE HEAT STARTS UP. SO ENJOY THE REFRESHING COOL TEMPERATURES THE
NEXT TWO DAYS BECAUSE THE HEAT WILL BE TURNED ON NEXT WEEK

BY SATURDAY...THE UPPER LOW WILL HAVE PULLED ON EAST WITH DRY
NORTHWEST FLOW OVER THE AREA THIS WEEKEND WITH TEMPERATURES STARTING
THE WARMUP. EARLY NEXT WEEK WILL SEE THE UPPER RIDGE AMPLIFY OVER
THE STATE...BRINGING THE WARMEST TEMPERATURES OF THE YEAR TO DATE.
HAVE DECIDED NOT TO GO OVERBOARD WITH THE WARMING...AS ONE WOULD DO
IF USING THE GFS GUIDANCE. STILL PLENTY OF TIME TO JUMP ON THE HOT
WAGON AND SEE HOW THE NEXT SEVERAL RUNS PAN OUT.

&&

.FIRE WEATHER...ANOTHER VERY DRY DAY ACROSS THE FORECAST AREA WITH
AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS.
SURFACE WINDS WILL START TO SLIGHTLY INCREASE TONIGHT AHEAD OF DEEP
LOW PRESSURE THAT WILL MOVE INTO NORTHERN BAJA CALIFORNIA TONIGHT
AND THEN ACROSS SOUTHEAST ARIZONA THURSDAY NIGHT INTO FRIDAY
MORNING. THE STRONGEST WIND SPEEDS WILL BE IN OF FIRE ZONE 148 WITH
SUSTAINED 20-FOOT WINDS OF 15-25 MPH AND GUSTS TO 40 MPH. ALTHOUGH
THERE WILL BE A SLIGHT INCREASE IN MINIMUM RELATIVE HUMIDITIES IN
FIRE ZONE 148...THEY  WILL BE AT OR BELOW 15 PCT THURSDAY AFTERNOON.
THUS WILL ISSUE A RED FLAG WARNING FROM 11 AM THU TO 8 PM THU. THE
SLIGHT INCREASE IN MOISTURE AND UNSTABLE AIRMASS WILL MEAN A CHANCE
OF SHOWERS AND THUNDERSTORMS PARTICULARLY THURSDAY AFTERNOON INTO
EARLY FRIDAY. DRY WEATHER TO RETURN ON SATURDAY WITH A WARMING TREND
AS STRONG HIGH PRESSURE BUILDS OVER THE AREA.

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
 WIND ADVISORY FOR PUBLIC ZONE 35 (COCHISE COUNTY) THURSDAY FROM
  11 AM TO 8 PM.
 RED FLAG WARNING FOR FIRE WEATHER ZONE 148 (EASTERN PIMA...SANTA
  CRUZ...SOUTHERN GRAHAM/GREENLEE...COCHISE COUNTIES) THURSDAY FROM
  11 AM TO 8 PM.

&&

JRG

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:25 PM MSTWind AdvisoryTWC28 hr

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.